Stocking epinephrine in schools might save lives
Jan 17, 2014 | Posted by: roboblogger | Full story: CBS 3 Springfield
FRIDAY, Jan. 17, 2014 -- As a pediatrician at Nationwide Children's Hospital in Columbus, Ohio, Dr. Sarah Denny has seen her share of the life-threatening reactions that can happen with food allergies.
Anaphylatic shock comes from injecting vaccines. It can cause seizures, fainting or life long allergy.
5 Users are viewing the Allergy Forum right now
|Allergies: For love of pets, and their owners||4 hr||SpaceBlues||1|
|Allergies or sinusitis? (Oct '09)||Fri||Ken||8|
|Using acupuncture to treat the symptoms of hay ... (Apr '10)||Fri||Allen||4|
|Allergy season: Pretty spring flowers are somet... (Mar '09)||Fri||Drew||6|
|Weird Allergic Reaction? (Jan '08)||Fri||Lilianne from Toronto||47|
|Stearic Acid (Jan '10)||Fri||Karen||42|
|Dry, windy weather agitates allergy symptoms in... (Mar '09)||Mar 10||mattzweck||2|